# SDR AALA20111115TUL01

- Difficulty date: November 15, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 34,609 hours, 16,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SUB-FLOOR UNDER FORWARD LAVATORY MOUNT, STATION 200 LEFT BUTTLINE 44.  REPAIRED PER AARD 53-20-00-16.
